%0 Journal Article
	%A Li Ge
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (II)
	%U https://publications.waset.org/pdf/3205
	%V 43
	%X In this paper, we study the existence of solution of
the four-point boundary value problem for second-order differential
equations with impulses by using leray-Schauder theory:
	%P 826 - 830